Journal of Symplectic Geometry

Groupoids, branched manifolds and multisections

Dusa McDuff

Full-text: Open access

Article information

Source
J. Symplectic Geom. Volume 4, Number 3 (2006), 259-315.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsg/1180135649

Mathematical Reviews number (MathSciNet)
MR2314215

Zentralblatt MATH identifier
1146.57040

Citation

McDuff, Dusa. Groupoids, branched manifolds and multisections. J. Symplectic Geom. 4 (2006), no. 3, 259--315. http://projecteuclid.org/euclid.jsg/1180135649.


Export citation